Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 27 years old female and I am suffering from anxiety last 5 months. Fear of dying, shortness of breath, palpitations,heavy head and worry all time. Difficulty in travelling ,my doctor suggest me etilaam pro 20 I am taking this medicine more then a month and twice per day. Without medicine I am not able to do anything. My anxiety became worse day by day. Please help if you can. I am earning well ,no tension in life and had done all tests and it's quite normal.

5 Doctors Answered
Hi, You have your answer with you, you said life is good you are financially stable, all medical test are fine things are normal but you are not happy. Please consult a counselor and make some good life style changes. Work on the points or incidents that triggers your unusual behavior. Please do not alter medication without consulting your doc.
1 person found this helpful
Hello friend, good that you are seeking a help here. I can understand your suitation and desperation to avoid medicines. Just be aware that medicine are just one part of any treatment like anxiety and mostly they help to give relief only to symptoms and not the root cause. Similarly, as you may be aware that our body and mind are closely interconnected. Means, any disturbances in emotions due to anxiety or stress can easily affect your physical conditions to cause symptoms like palpitations, nervousness, sleeplessness, body pain, migraine, pms issues, constipation, weight loss or loss etc. We call this as psychosomatic disorders. So it need a holistic approach to treat such conditions. If you notice, the actual root cause behind your anxiety is either anxious or worrying or fearful thoughts. Be positive. By adopting few non medicine treatment like psychotherapy or mindset changes techniques or cognitive therapy you can learn techniques to manage or control or divert such overwhelming thought to see improvement in your anxiety. Be positive. You will be alright soon. Feel free reach me online or through Lybrate chat for further evaluation and recommendation.
3 people found this helpful
It must be a terrible feeling to be suffering from anxiety for the last 5 month. The symptoms that you describe fit more into the panic attack spectrum. I believe that your doctor has you on the right medication, however, it seems like you have tried days without the medication and you have not felt as good. I am thinking that you might benefit from counselling if medications are not your preferred choice of therapy. Psychotherapy along with pharmacotherapy can be immensely beneficial. However, if you need help further you can certainly contact us. Look forward to hearing from you. If you need help with booking an appointment online with me on this website either text, audio, or video appointment for a confidential and private consultation you may do so by contacting the help desk of Lybrate.
2 people found this helpful
Hello, please go for cognitive behavior therapy. It is one of the best treatments for anxiety.
1 person found this helpful
Do not worry anxiety is present in 5-18% of population and the medication given is good for short term control (1 week or so, not for this long). It is like taking treatment for any other medical problem. After some time you need ssri or tca group of medication for anxiety control, so consult a psychiatrist for proper medication. Ssri'c increase the serotonin levels which are already present in the mind (brain) for overcoming anxiety and helps on longer run, the medicine. Etilaam pro, just controls the symptoms and does not treat the cause. So better consult a psychiatrist, all the best.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.